# SDR RAIA0006009

- Difficulty date: June 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 10,211 hours, 8,984 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 6,117 hours, 6,532 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7140-STL- LEFT ENGINE OIL CONTAMINATION CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED CHIP DETECTOR, PERFORMED SOAP SAMPLE AND PENALTY RUN.  AIRCRAFT RELEASED.
